# SDR DALA2016081605983

- Difficulty date: July 28, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED RT CONTROL TAB AT RT ELEVATOR.   REPLACED WITH SERVICEABLE CONTROL TAB.
